# SDR HEEA0012971

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25244405
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL DEFECTIVE.  BENCH CHECK AS RECEIVED DUE TO:  REPORTED ENGINE SHUTDOWN,  ONCE 60% N1 SPEEDS ARE REACHED DURING START UP.
